U.S. doctors online nowAsk doctors free
Columbus, OH
A 23-year-old female asked:

Stopped bc 8 months ago. period seems too light. i usually need 1 tampon on the first day, and have light-mild spotting after. about 3 days. normal?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 60 years experience
YES: it takes several months to "normalize" after you stop the pill (and , in fact, many women NEVER have the same "kind" of menstruation after the pill for an extended time! Hope this helps! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 12, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.